Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 11, Pages 697-703
http://dx.doi.org/10.1155/S0161171202013017

Estimates for the norms of solutions of delay difference systems

Departmento de Ciencias Exactas, Universidad de Los Lagos, Casilla 933, Osorno, Chile

Received 26 April 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rigoberto Medina, “Estimates for the norms of solutions of delay difference systems,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 11, pp. 697-703, 2002. https://doi.org/10.1155/S0161171202013017.